# SDR AUS20030923

- Difficulty date: September 9, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna R182
- Engine: Lyc O540*
- Propeller: Mcauly B2D34C214
- System (JASC): 3233 · Landing Gear Actuator
- Part: Housing
- Part number: 12810013
- Condition: Cracked
- Location: Mlg Actuator
- Part time: 4,741 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR ACTUATOR BODY CRACKED. FOUND DURING INSPECTION IAW CESSNA SB 01-2 REV1.
